[Epilepsy and thyrotoxicosis in a 4-year-old boy].
Аннотация
Hyperthyroidism in childhood has a relative incidence of 5%. The presence of epilepsy secondary to thyrotoxicosis is very unusual. We report the case of a four-year old boy with thyrotoxicosis due to Graves' disease. This patient developed a generalized tonic-clonic seizure followed by left sided partial motor status epilepticus. The EEG was markedly abnormal. The EEG was normal after five months of the ablative therapy. At the present time the patient is seizure-free without any antiepileptic medication and receiving replacement therapy with thyroxin due to post-ablation hypothyroidism. We conclude that this is the first reported case with this association in our country. We discuss the possible pathophysiological mechanism involved in the development of seizures in this patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.